# SDR SWAA2021110428618

- Difficulty date: October 8, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737*
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL 140DF HAS CORROSION ALONG AFT EDGE BS 947 RBL 22 - LBL 22 WL 157 ; / [01] FABRICATED NEW ACB FLOOR PNL 140DF FROM 2024T3#0.071X48SH-C; LOT# 1461004-1 IAW BOING DWG 435A2610 AND BOEING DWG 435A2600; [02] PRIOR TO MAINTENANCE; BLENDED DAMAGE IN AREA OF L=12'X W=4' X D=.012'. FOUND TO BE OUT OF LIMITS WITH REMAINING THICKNESS OF .059' OF ORIGINAL THICKNESS OF .071' IAW SRM 53-00-53-1A-1; [03] VERIFIED FLOOR PANEL DAMAGE OUT OF LIMITS. VERIFIED FABRICATION OF NEW FLOOR PANEL PER BOEING DWG 435A2610 AND BOEING DWG 435A2600
